| Model Number |
NIM4CPB1 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during servicing while doing a software upgrade on the console from sw1.5.5 to 1.6.4, which went through correctly.But when tried to update the pi box, it did not go through as it should.Tried several times, but it was neglected.The notification was "patient interface fault detected.Attempting to resolve.If problem persists, contact technical support".Also tried to update the pi through another nim vital console with the sw 1.6.4, without success and same notification.The pi is now out of use, and can not be used with its console.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: product analysis stated the device comes with an update message prompt even after updating and fails to update fully.The pi lid decal worn and stim board was defective.Batteries are more than 2 years old.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.